# SDR SWIA201642719

- Difficulty date: September 23, 2016
- Submitted: October 20, 2016
- Operation: Air carrier
- Aircraft: N758SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10222
- Aircraft time: 33,393 hours, 19,858 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Fairing
- Condition: Chafed
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENGINE LOWER HINGE LINE FAIRNIG 443BB HAS A CHAFE ON THE AFT END OF THE PANEL.  REPAIRED THE HINGE LINE FAIRING SKIN  IAW EA.
